VOL. 34 · NO. 1 | 1987
 
VIEW ALL ABSTRACTS +
Front Matter
Michigan Math. J. 34 (1), (1987)
No abstract available
Articles
Marcy Barge, Joe Martin
Michigan Math. J. 34 (1), 3-11, (1987) DOI: 10.1307/mmj/1029003477
KEYWORDS: 58F08, 54H20‎
No abstract available
Roger W. Barnard, John L. Lewis
Michigan Math. J. 34 (1), 13-22, (1987) DOI: 10.1307/mmj/1029003478
KEYWORDS: 30C55, 30C25, 30C35
No abstract available
C. Benson, G. Ratcliff
Michigan Math. J. 34 (1), 23-30, (1987) DOI: 10.1307/mmj/1029003479
KEYWORDS: 22E27, 17B56
No abstract available
Leon Karp
Michigan Math. J. 34 (1), 31-38, (1987) DOI: 10.1307/mmj/1029003480
KEYWORDS: 32J99, 32C35, 32M99
No abstract available
Fredric D. Ancel
Michigan Math. J. 34 (1), 39-55, (1987) DOI: 10.1307/mmj/1029003481
KEYWORDS: 54H15, 54F15
No abstract available
Adolf Hildebrand
Michigan Math. J. 34 (1), 57-62, (1987) DOI: 10.1307/mmj/1029003482
KEYWORDS: 11N25, 11A15
No abstract available
Martin Schechter
Michigan Math. J. 34 (1), 63-76, (1987) DOI: 10.1307/mmj/1029003483
KEYWORDS: 35J65, 35J35
No abstract available
John N. McDonald
Michigan Math. J. 34 (1), 77-84, (1987) DOI: 10.1307/mmj/1029003484
KEYWORDS: 32A10‎, 32E99
No abstract available
Terry Lawson
Michigan Math. J. 34 (1), 85-91, (1987) DOI: 10.1307/mmj/1029003485
KEYWORDS: 57R95, 57N13
No abstract available
Ch. Pommerenke
Michigan Math. J. 34 (1), 93-97, (1987) DOI: 10.1307/mmj/1029003486
KEYWORDS: 30D40, 30C20
No abstract available
Joseph A. Cima, Richard M. Timoney
Michigan Math. J. 34 (1), 99-104, (1987) DOI: 10.1307/mmj/1029003487
KEYWORDS: ‎46E15, ‎46J15
No abstract available
A. Boggess, J. T. Pitts, J. C. Polking
Michigan Math. J. 34 (1), 105-118, (1987) DOI: 10.1307/mmj/1029003488
KEYWORDS: 32D10
No abstract available
J. Bochnak, Wojciech Kucharz
Michigan Math. J. 34 (1), 119-125, (1987) DOI: 10.1307/mmj/1029003489
KEYWORDS: 58C25, 14E05, 14G30, 32B20
No abstract available
John Oprea
Michigan Math. J. 34 (1), 127-141, (1987) DOI: 10.1307/mmj/1029003490
KEYWORDS: 55P62, 55R65
No abstract available
B. Chevreau, J. Esterle
Michigan Math. J. 34 (1), 143-146, (1987) DOI: 10.1307/mmj/1029003491
KEYWORDS: 47D15, 46L99, 47D25
No abstract available
Steven M. Hudson
Michigan Math. J. 34 (1), 147-151, (1987) DOI: 10.1307/mmj/1029003492
KEYWORDS: 42B25
No abstract available
Katsutoshi Takahashi
Michigan Math. J. 34 (1), 153-159, (1987) DOI: 10.1307/mmj/1029003493
KEYWORDS: 47A15, 47A20, 47A45
No abstract available
Back Matter
Michigan Math. J. 34 (1), (1987)
No abstract available
Back to Top